# SDR REXA2016102002083

- Difficulty date: October 20, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Bs 670-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK NR 5 FROM BS 670.85 - 720.85 CORRODED AND WORN IN SPOTS.  REMOVED THE SEAT TRACK AND FABRICATED A NEW SEAT TRACK AND INSTALLED IAW AMM 53-00-49-000/-400-801-A07, SRM 51-40-11-001-001-A01, 51-31-16-001-001-A01 AND REO 670-53-00-343.
